# SDR TSAA201604010114

- Difficulty date: April 1, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N301KH
- Make and model: Boeing 737330
- Aircraft serial: 27904
- Aircraft time: 42,544 hours, 42,831 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED CRACK IN BELT FRAME, AT FLANGE TO SKIN ATTACH POINT, AT FS 520, STRINGER 22L IAW SRM 53-00-07 REPAIRED 7 REV 108.
